MAUDE Adverse Event Report: MUNICH MAST ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MUNICH MAST ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 MAST ROLLER PUMP 150
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that a mast roller pump 150, used as arterial one, stopped during a cardiopulmonary bypass (cpb) procedure, after implementing safety measures and initiating total flow cpb.The patient's arterial flow was interrupted for approximately thirty (30) seconds.Also the pump panel stopped the function.There was no patient injury.
 
Additional Manufacturer Narrative
H11: livanova deutschland manufactures the mast roller pump 150.The incident occurred in bogota, colombia.Further details on the event was received.The main roller pump suddenly stopped, activating audible and visual alarms.Despite attempts, the module did not respond to restore flow.In this situation, the surgical team immediately proceeded to initiate manual flow using the hand crank.The circulatory stop time was approximately thirty (30) seconds.Subsequently, after restarting the equipment, the panel restored its electronic function, and the maneuvers of the procedure resumed.Necessary controls were performed during cpb, recording parameters within acceptable ranges and managing electrolyte deviations.The patient gradually exited the cpb without any additional complications.A livanova field service representative was dispatched to the facility to investigate the device and could not reproduce the reported issue.However, as a precaution, it was suggested to use the pump as a suction one for now.The serial read-out of the pump (real time device parameters and setting recording file) was extracted and analysed.In the date of the event, a runaway_peak was recorded.This error message can be due to: - pump hand cranked or manipulated, but not switched off (user error); - hardware reset of the pump (off/on); - defective motor control board/hall sensor in the pump head.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11: a review of complaints database confirmed that no similar events have been reported for this unit since its manufacturing date in 2020.Based on investigation findings and serial readout analysis, the most likely root cause of the event is a transient electrical or connection-related disturbance that temporarily interrupted electronic drive/control of the s5 hlm pump.The logged runaway_peak events and the successful restoring of the pump functionalities are consistent with a brief, self-clearing event (e.G., momentary power/connector/communication disturbance) rather than persistent hardware or software failure.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
MAST ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MUNICH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22751628
Report Number9611109-2025-90308
Device Sequence Number20984353
Product Code DTQ
UDI-Device Identifier04033817900474
UDI-Public(01)04033817900474(11)201211
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 MAST ROLLER PUMP 150
Device Catalogue Number50-80-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityHispanic